feeling pulse throughout my body, major swelling (edema) and exhaustion

by Tracey
(Minnesota)

I'm 52--no periods for 8 months plus. Did 150 mg of oral progesterone and increased to 200mg. I began having more hot flashes and felt worse. Added estrogen vivelle patch--ended up with breast lump. So I stopped all meds for 3 months.

Decided to start again with JUST the 150 mg of progesterone. Now, I have major swelling in legs, feet. To the point where it hurts to walk. I still exercise 3 x week (bootcamp). I eat healthy too. Despite that, the swelling persist and I can daily feel my pulse in my legs, chest, everywhere. It's a horrible feeling. My clothes don't fit. I feel exhausted beyond words.

I'm in a state of depression and can hardly function. Can anyone relate or shed some light on what to do?

Thanks!

Tracey

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...